Alert archive / Missouri / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 24, 2011, 12:53 AM CDT for 5 counties in Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2011, 12:53 AM CDT (05:53 UTC)
- Expired
- Apr 24, 2011, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, MO, Howell County, MO, Oregon County, MO, Ozark County, MO, Shannon County, MO
The radar
The Springfield radar (KSGF), 154 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 1:00 AM CDT | FLASH FLOOD | 3 E Bakersfield, MO | HIGHWAY 142 CLOSED DUE TO FLOODING. |
| Apr 24, 5:34 AM CDT | FLASH FLOOD | 8 Sse Mountain View, MO | ROUTE TT CLOSED DUE TO FLOODING |
| Apr 24, 6:00 AM CDT | FLASH FLOOD | 3 E Peace Valley, MO | ROUTE W CLOSED DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
794
WGUS53 KSGF 240553
FFWSGF
MOC067-091-149-153-203-241200-
/O.NEW.KSGF.FF.W.0014.110424T0553Z-110424T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 AM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 700 AM CDT.
* AT 1247 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL CONTINUED TO PRODUCE FLASH FLOODING ACROSS
THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H...3 MILES EAST OF WINONA...
HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY.
MANY ROADWAYS HAVE BEEN CLOSED ACROSS THE WARNING AREA...ESPECIALLY
ACROSS OZARK AND HOWELL COUNTIES WHERE 4 TO 6 INCHES OF RAINFALL HAS
OCCURRED SINCE LATE THIS AFTERNOON.
MORE HEAVY RAIN HAD DEVELOPED LATE THIS EVENING AND WILL CONTINUE TO
PUSH ACROSS THE WARNING AREA DURING THE OVERNIGHT HOURS. AN
ADDITIONAL 1 TO 3 INCHES OF RAINFALL WILL BE POSSIBLE AS THIS AREA
OF HEAVY RAIN PUSHES ACROSS THE ALREADY SATURATED AND FLOODED REGION.
THERE WILL BE CONTINUED CHANCES OF HEAVY RAIN ACROSS THE REGION
THROUGH THE MIDDLE OF NEXT WEEK AS A NEARLY STATIONARY FRONTAL
BOUNDARY REMAINS AROUND THE AREA. SEVERAL MORE INCHES OF RAINFALL
WILL BE POSSIBLE THROUGH THE MIDDLE OF THE UPCOMING WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3683 9274 3711 9104 3706 9122 3685 9123
3682 9111 3649 9113 3651 9277
$$
LINDENBERG2 follow-up statements
260
WGUS73 KSGF 240628
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CDT SUN APR 24 2011
MOC067-091-149-153-203-241200-
/O.CON.KSGF.FF.W.0014.000000T0000Z-110424T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-HOWELL MO-OREGON MO-OZARK MO-SHANNON MO-
128 AM CDT SUN APR 24 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
HOWELL...OREGON...OZARK...SOUTHEASTERN DOUGLAS AND SOUTHERN SHANNON
COUNTIES...
AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. VERY HEAVY RAINFALL CONTINUES TO PUSH ACROSS ALREADY
SATURATED AND FLOODED AREAS OF OZARK...HOWELL...SHANNON...AND OREGON
COUNTIES IN SOUTH CENTRAL MISSOURI. THIS AREA RECEIVED BETWEEN 4
AND 6 INCHES OF RAINFALL EARLIER THIS EVENING AND THE CURRENT STORMS
ARE CURRENTLY BRINGING RAINFALL RATES OF ONE TO TWO INCHES PER
HOUR. THE CURRENT HEAVY RAIN WILL LIKELY LAST THROUGH 3 AM.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H...3 MILES EAST OF WINONA...
HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY.
MANY ROADWAYS WERE FLOODED AND CLOSED ACROSS THE WARNING AREA EARLY
THIS MORNING.
IN ADDITION TO THE HEAVY RAIN OVER THE NEXT COUPLE OF HOURS...THE
CHANCE FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH THE
MIDDLE OF NEXT WEEK WHICH WILL LIKELY ADD TO THE SIGNIFICANT
FLOODING RISK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3683 9274 3711 9104 3706 9122 3685 9123
3682 9111 3649 9113 3651 9277
$$
LINDENBERG743
WGUS73 KSGF 240922
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 AM CDT SUN APR 24 2011
MOC067-091-149-153-203-241200-
/O.CON.KSGF.FF.W.0014.000000T0000Z-110424T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-HOWELL MO-OREGON MO-OZARK MO-SHANNON MO-
422 AM CDT SUN APR 24 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
HOWELL...OREGON...OZARK...SOUTHEASTERN DOUGLAS AND SOUTHERN SHANNON
COUNTIES...
AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT RAIN HAD TEMPORARILY ENDED ACROSS THE WARNED AREA...BUT
ADDITIONAL SHOWERS AND THUNDERSTORMS WERE DEVELOPING ACROSS
OKLAHOMA. RADAR ESTIMATED RAINFALL AMOUNTS SINCE SATURDAY HAVE
RANGED FROM 4 TO 8 INCHES.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING OF
MANY STREAMS AND LOW WATER CROSSINGS. SEVERAL STATE AND COUNTY ROADS
ARE CLOSED DUE TO FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H...3 MILES EAST OF WINONA...
HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY...
ROUTE K...3 MILES SOUTHWEST OF POTTERSVILLE...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA.
ANOTHER ROUND OF HEAVY RAINFALL IS EXPECTED LATER THIS MORNING WHICH
WILL LIKELY WORSEN THE FLOODING. ADDITIONAL RAINFALL AMOUNTS OF ONE
TO TWO INCHES WILL BE POSSIBLE BY EARLY AFTERNOON. ADDITIONAL ROUNDS
OF HEAVY RAINFALL ARE LIKELY LATER TODAY INTO MONDAY WITH ADDITIONAL
AMOUNTS LIKELY TO EXCEED 4 INCHES. SERIOUS FLASH FLOODING IS
EXPECTED TO IMPACT THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
&&
LAT...LON 3683 9274 3711 9104 3706 9122 3685 9123
3682 9111 3649 9113 3651 9277
$$
FOSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 12:01 AM CDT, 52 minutes earlier.
Area forecast discussion, Apr 24, 12:01 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 AM CDT SUN APR 24 2011
...UPDATE TO AVIATION...
.UPDATE...
/ISSUED 442 PM CDT SAT APR 23 2011/
SHORTWAVE OVER EASTERN OK COOLED MID LEVELS ENOUGH TO ALLOW STORMS
TO BLOSSOM IN AN AREA OF MUCAPE OF 1000-1500 J/KG BASED AT NEAR 800MB.
SOME MID LEVEL STORM ROTATION IN SOME STORMS HAD AIDED IN HAIL
GROWTH. COVERAGE HAS BEEN MORE THAN EXPECTED. HAVE ADDED SEVERE
STORM WORDING TO THE ZFP AND BEEFED UP HWO INTO THE EARLY EVENING
HOURS. LIMITED SFC BASED INSTABILITY...EVEN NEAR THE FRONT ALONG
THE MO/AR BORDER WILL LIKELY LIMIT SFC BASED CONVECTION...SO HAIL
WILL BE THE MAIN THREAT.
DSA
&&
.DISCUSSION...
/ISSUED 201 PM CDT SAT APR 23 2011/
POTENTIALLY VERY DANGEROUS FLASH FLOODING AND AREAL FLOODING ALONG
WITH SEVERE WEATHER CHANCES HIGHLIGHT THE FORECAST CONCERNS OVER
THE NEXT TWO TO THREE DAYS.
A NEARLY STATIONARY FRONT ALONG ROUGHLY THE MO/AR BORDER IS IN
PLACE. HAVE HAS WIDELY SCATTERED ELEVATED CONVECTION NEAR AND
NORTH OF THE FRONT WITH SMALL HAIL FROM STRONGER UPDRAFTS THIS
MORNING. A SEVERE TSTM RISK WILL CONTINUE OVER THE SOUTHERN CWFA
THIS AFTERNOON AND EARLY THIS EVENING AND THEN AGAIN OVERNIGHT AS
A STRENGTHENING LOW LEVEL JET ENHANCES LIFT NORTH OF THE SFC FRONT.
MUCAPES OF 1000 J/KG BASED AT 800MB (21Z GFS KSGF SOUNDING) WILL
SUPPORT THE SHORT TERM STORM THREAT WITH THE MAIN OVERALL STORM
THREAT BEING HAIL...BUT A LOW END RISK FOR NEAR SFC BASED STORMS IS
POSSIBLE OVER FAR SOUTH CENTRAL MO THROUGH EARLY EVENING. AREAS OF HEAVY
RAIN WILL AGAIN BE POSSIBLE TONIGHT WITH THE STRENGTHENING LOW
LEVEL JET.
FOR SUNDAY...CONTINUED CHANCES FOR HEAVY RAIN WILL LINGER INTO
SUNDAY. ELEVATED CONVECTION TO START THE DAY MAY GRADUALLY
TRANSITION TO A MORE SFC BASED STORM THREAT IN THE AFTERNOON AS
THE FRONT IS EXPECTED TO LIFT SLOWLY NORTH INTO SOUTHERN MO. ANY
SEVERE THREAT WILL BE CONTINGENT ON HOW MUCH INSTABILITY CAN
DEVELOP...WITH THE OVERALL BEST CHANCES OVER SOUTHERN MO LATE IN
THE AFTERNOON AND EVENING.
FOR SUNDAY NIGHT...AN APPROACHING SHORTWAVE LIFTING NORTHEAST INTO
THE CENTRAL PLAINS BY MON MORNING WILL ENHANCE THE LOW LEVEL
FLOW AND MOISTURE TRANSPORT INTO THE REGION SUNDAY NIGHT INTO
MONDAY. A STRONGER 50-55KT LOW LEVEL JET AND STRONG LOW LEVEL
MOISTURE TRANSPORT WILL PRODUCED AN ENHANCED RISK FOR FLOODING.
WITH PWATS ON THE ORDER OF 1.5-1.6 INCHES BY SUNDAY EVENING.
STRAIGHT GFS OUTPUT HAS ON THE ORDER OF 3-5 INCHES OF QPF FROM
25/00Z-25/12Z. ROUGHLY ALONG AND SOUTHEAST OF THE I-44 CORRIDOR.
THE ECMWF AND HPC MAY BE A MORE REASONABLE IN TERMS OF QPF...WITH
LESSER 2-3 INCH AMOUNTS. GIVEN THE SOIL CONDITIONS...THIS WILL
LEAD TO FLOODING...AND IN AREAS ALREADY FLOODED...WORSENING
FLOODING. THIS WILL LEAD TO LONGER STEM RIVER FLOODING INTO MON-TUE.
THE APPROACHING SHORTWAVE WILL AND STRONGER MID LEVEL FLOW WILL
POSE A MORE GENERAL SEVERE STORM RISK MON-MON EVENING. AGAIN...THIS WILL
BE TIED TO THE AMOUNT OF INSTABILITY THAT CAN REALIZED WHICH IS
NOT CUT AND DRIED GIVEN HOW MUCH MOISTURE AND CLOUDS THAT MAY BE
IN PLACE. ANOTHER ROUND OF HEAVY RAIN IS EXPECTED LATE MONDAY AND
MONDAY NIGHT...AND THEN AGAIN POTENTIALLY WEDNESDAY WITH ANOTHER
DIGGING SHORTWAVE WED. DRIER WEATHER IS THEN FINALLY EXPECTED AT
THE END OF THE WEEK.
DSA
&&
.AVIATION...
FOR THE 06Z TAFS...THUNDERSTORMS HAVE REDEVELOPED ACROSS EXTREME
SOUTHERN MISSOURI AND NORTHERN ARKANSAS LATE THIS EVENING AND WILL
MAINLY REMAIN SOUTH OF THE JLN/SGF TERMINALS BUT WILL CONTINUE TO
AFFECT THE BRANSON TERMINAL LOCATION. IFR CONDITIONS WILL CONTINUE
THERE THROUGH THE NIGHT WHILE EXPECTING MAINLY VFR TO MVFR
CONDITIONS AT JLN/SGF. COULD START TO SEE THE CONVECTION LIFT
NORTHWARD TOWARDS MORNING AND BEGIN TO AFFECT BOTH SGF/JLN
LOCATIONS LATER SUNDAY.
LINDENBERG
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
068>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.
&&Hazardous weather outlook, Apr 23, 8:29 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 829 PM CDT SAT APR 23 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-250130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 829 PM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE HAIL RISK IS ELEVATED. THE THUNDERSTORM WIND RISK IS LIMITED. THE FLOODING RISK IS SIGNIFICANT. THE LIGHTNING RISK IS SIGNIFICANT. DISCUSSION... STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH ACROSS EXTREME SOUTHERN MISSOURI TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS AND TORRENTIAL RAINFALL LEADING TO FLASH FLOODING. AFTER MIDNIGHT...INCREASING SOUTHERLY LOW LEVEL FLOW ACROSS THE FRONT WILL LEAD TO ADDITIONAL THUNDERSTORM REDEVELOPMENT...ESPECIALLY SOUTH OF INTERSTATE 44. AREAS OF HEAVY RAIN AND FLASH FLOODING WILL AGAIN BE POSSIBLE ALONG WITH THE RISK OF MARGINALLY SEVERE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE FRONT IS EXPECTED TO LIFT SLOWLY BACK TO THE NORTH INTO FAR SOUTHEAST KANSAS AND SOUTHERN MISSOURI SUNDAY WITH AN INCREASED THREAT FOR SEVERE THUNDERSTORMS NEAR AND SOUTH OF THE FRONT SUNDAY AFTERNOON AND EVENING. A POTENTIALLY WIDESPREAD AND DANGEROUS FLOODING RISK MAY DEVELOP SUNDAY NIGHT INTO MONDAY MORNING WITH HEAVY RAIN PRODUCING THUNDERSTORMS EXPECTED TO DEVELOP ONCE AGAIN NEAR THE FRONT. ADDITIONAL CHANCES FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL CONTINUE MONDAY NIGHT...AND THEN AGAIN LATE TUESDAY INTO EARLY WEDNESDAY. LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. REPORTS OF HAIL AND FLOODING CAN BE SENT TO YOUR LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT OFFICE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Apr 23, 11:40 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLASH FLOOD 4 WNW BRANDSVILLE 36.67N 91.76W
04/23/2011 HOWELL MO DEPT OF HIGHWAYS
HIGHWAY AB CLOSED DUE TO FLOODING.
&&
JCOLUCCILocal storm report, Apr 23, 11:45 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FLASH FLOOD E ZANONI 36.69N 92.32W
04/23/2011 OZARK MO DEPT OF HIGHWAYS
HIGHWAY 181 CLOSED DUE TO FLOODING.
&&
JCOLUCCILocal storm report, Apr 23, 11:47 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1147 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD 1 N SYCAMORE 36.72N 92.27W
04/23/2011 OZARK MO DEPT OF HIGHWAYS
HIGHWAY 181 CLOSED DUE TO FLOODING.
&&
JCOLUCCILocal storm report, Apr 23, 11:51 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 7 N WILDERNESS 36.82N 91.18W
04/23/2011 OREGON MO DEPT OF HIGHWAYS
HIGHWAY K CLOSED DUE TO FLOODING.
&&
JCOLUCCILocal storm report, Apr 24, 12:08 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1208 AM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM FLASH FLOOD 5 NE WINONA 37.07N 91.27W
04/23/2011 SHANNON MO DEPT OF HIGHWAYS
HIGHWAY H CLOSED DUE TO FLOODING.
&&
JCOLUCCILocal storm report, Apr 24, 12:10 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 AM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM FLASH FLOOD 4 ESE WINONA 36.98N 91.25W
04/23/2011 SHANNON MO DEPT OF HIGHWAYS
HIGHWAY W CLOSED DUE TO FLOODING.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 21 min |
| Apr 23, 7:14 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 46 min |
| Apr 23, 7:20 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 40 min |
| Apr 23, 7:29 PM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Apr 23, 7:58 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 62 min |
| Apr 23, 8:29 PM CDT | River Flood Warning | SGF | McDonald | 4 days |
| Apr 23, 8:37 PM CDT | River Flood Warning | SGF | Stone | 5 days |
| Apr 23, 9:04 PM CDT | Special Weather Statement | SGF | Oregon | 26 min |
| Apr 23, 9:32 PM CDT | Special Weather Statement | SGF | Dent | 28 min |
| Apr 23, 9:55 PM CDT | River Flood Warning | SGF | Shannon | 70 hr |
| Apr 23, 10:57 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Phelps, Shannon and 3 more | 8 hr |
| Apr 23, 11:01 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 27 min |
| Apr 23, 11:57 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, McDonald, Stone, Taney | 7 hr |
| Apr 24, 6:36 AM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Newton, Stone, Taney | 7 hr |
| Apr 24, 6:50 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 7 hr |
| Apr 24, 7:03 AM CDT | Areal Flood Warning | SGF | Dallas, Dent, Laclede, Phelps, Pulaski, Texas and 2 more | 7 hr |
| Apr 24, 7:12 AM CDT | Areal Flood Warning | SGF | Dade, Greene, Jasper, Lawrence, Polk | 7 hr |
| Apr 24, 8:01 AM CDT | River Flood Warning | SGF | Ozark | 14 hr |
| Apr 24, 8:22 AM CDT | Special Weather Statement | SGF | Taney | 53 min |
| Apr 24, 1:45 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Taney | 17 hr |
| Apr 24, 1:51 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Greene, Laclede, Phelps, Pulaski and 3 more | 17 hr |
| Apr 24, 1:59 PM CDT | Areal Flood Warning | SGF | Barry, Christian, McDonald, Newton, Stone | 17 hr |
| Apr 24, 2:59 PM CDT | Special Weather Statement | SGF | Oregon | 31 min |
Nearby
Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.